# SDR DALA2021051802786

- Difficulty date: May 15, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 98,554 hours, 13,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1010 Rbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON CHANNEL AT RH SIDE OF DOOR 313AL CUTOUT STA 1810 RBL12. REPLACED STRINGER. (LP 1809946)
